# SDR HEEA979171

- Difficulty date: March 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3893S
- Make and model: Bell 412
- Aircraft serial: 33022
- System (JASC): 2210 · Autopilot System
- Part: Tarsyn
- Part number: 2593996333
- Condition: Malfunction
- Location: Autoflight
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

D.G. WILL NOT BECOME VALID ON SST.
